# SDR SIMA20161114003

- Difficulty date: November 14, 2016
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N608LM
- Make and model: Emb EMB-145LR
- Aircraft serial: 145068
- Aircraft time: 43,502 hours, 36,678 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14525369003
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 68 SHEAR TIE IS CORRODED AT CARGO DOOR CUT LOWER CORNER.  REPAIRED THE SHEAR TIE  IAW SRM 53-31-04.
